KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

On the approximation of multivariate entire functions by Lagrange interpolation polynomials

TitleOn the approximation of multivariate entire functions by Lagrange interpolation polynomials
Publication TypeJournal Article
Year of Publication2015
AuthorsCalvi, J-P, Van Manh, P
JournalDolomites Research Notes on Approximation
Volume8
IssueSpecial_Issue
Pagination11-16
Date Published11/2015
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URLhttp://drna.padovauniversitypress.it/2015/specialissue/2
DOI10.14658/pupj-drna-2015-Special_Issue-2